# SDR AWXA200300293

- Difficulty date: March 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 8,437 hours, 3,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cartridge
- Part number: 424B2003
- Condition: Contaminated
- Location: Air Circulation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO PHX EN ROUTE FROM PHL AT APPROXIMATELY 12000 FT THE FLIGHT ATTENDANT AND PASSENGERS COMPLAINED OF A STRONG ODOR SIMILAR TO BURNING RUBBER. MAINTENANCE REMOVED AND REPLACED RECIRCULATION FILTER CARTRIDGE IAW AMM TASK 21-21-000-001. RAN BOTH ENGINES NO ODOR WAS PRESENT.
